# SDR HNAA2017051200164

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 50,628 hours, 58,384 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AHRS DATA INVALID MESSAGE FOLLOWED BY ADI ROLL MISMATCH AND THEN CAPTAIN`S ADI ROLLED.  PERFORMED AHRS OPERATIONAL CHECK, OPS CHECKED GOOD. OK FOR SERVICE.
